MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 113002000
Medical Device Problem Codes Connection Problem (2900); Positioning Problem (3009)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the global ap stem was assembled using the fix 135 neck angle.The surgeon noticed after it was implanted that the head sat proud.It was removed and disassembled.Using the same stem they converted it to a variable angle and the was prepared as per technique but did not match the trial implant.The size 10 stem was replaced with the new stem and used the variable angle again.There was a surgical delay of 20 minutes.Doe: (b)(6) 2018 right shoulder.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device did not find any evidence of product error.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP 135 DEG TAPER ASSEM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7315956
Report Number1818910-2018-54564
Device Sequence Number151828
Product Code HSD
UDI-Device Identifier10603295005438
UDI-Public10603295005438
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113002000
Device Lot NumberH00040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
04/17/2018
12/03/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/06/2018
04/23/2018
12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR